# SDR ALG2002F00014

- Difficulty date: January 24, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1017
- Condition: Worn
- Location: Transmission
- Part time: 4,972 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT SHAFT, DURING 2500 HOUR OVERHAUL, SPLINES WORN BELOW MINIMUM LIMITS.
